# SDR ASOA03331

- Difficulty date: July 20, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN VPS, THE EMERGENCY LIGHT AT ROW 13 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP AT ROW 13.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
